# SDR AALA201707319065

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 25,290 hours, 9,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR PRESSURE BOTTLE INDICATOR  OUT OF LIMITS. SERVICED L4 DOOR PRESSURE BOTTLE IAW AMM 52-10-00-614-001-A.
